Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 9:35 AM CDT for Creek County, Pawnee County, Tulsa County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 9:35 AM CDT (14:35 UTC)
- Expired
- Apr 22, 2020, 10:00 AM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Creek County, OK, Pawnee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 8:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
098
WUUS54 KTSA 221435
SVRTSA
OKC037-117-143-221500-
/O.NEW.KTSA.SV.W.0069.200422T1435Z-200422T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
935 AM CDT Wed Apr 22 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Creek County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
West central Tulsa County in northeastern Oklahoma...
* Until 1000 AM CDT.
* At 935 AM CDT, a severe thunderstorm was located over Drumright,
moving northeast at 70 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Sand Springs... Mannford...
Drumright... Oilton...
Westport... Terlton...
Shamrock... Keystone State Park...
Silver City...
This includes Interstate 44 between mile markers 207 and 208, and
near mile marker 212.
LAT...LON 3627 9639 3623 9633 3622 9625 3620 9624
3616 9627 3616 9619 3602 9609 3585 9662
3610 9662
TIME...MOT...LOC 1435Z 237DEG 59KT 3597 9661
HAIL...1.00IN
WIND...<50MPH
$$1 follow-up statement
307
WWUS54 KTSA 221459
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
959 AM CDT Wed Apr 22 2020
OKC037-117-143-221508-
/O.EXP.KTSA.SV.W.0069.000000T0000Z-200422T1500Z/
Creek OK-Pawnee OK-Tulsa OK-
959 AM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CREEK...SOUTHEASTERN
PAWNEE AND WEST CENTRAL TULSA COUNTIES WILL EXPIRE AT 1000 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3627 9639 3623 9633 3622 9625 3620 9624
3616 9627 3616 9619 3602 9609 3585 9662
3610 9662
TIME...MOT...LOC 1458Z 237DEG 59KT 3615 9627
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:21 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 22, 6:21 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Wed Apr 22 2020
...UPDATE...
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Timing thunderstorm impacts at each terminal continues to be the
main aviation concern, with multiple rounds of impacts likely at
each site for the first 12 to 18 hours of the valid TAF period.
BVO is most likely to see prevailing onstation TSRA for several
hours this morning into early afternoon. MLC/FSM should have the
longest break between rounds of storms of any sites during the
day. Will not include any mention of variable winds/gusts at this
time, but MLC/FSM would be most likely need this later, primarily
in the afternoon/early evening. Expect IFR conditions in
thunderstorms. After the TSRA threat has passed, expect reduced
ceilings/visibilities for several hours thereafter, with some
improvement late likely at BVO and MLC.
&&
.PREV DISCUSSION... /Issued 416 AM CDT Wed Apr 22 2020/
DISCUSSION...
The main forecast concerns focus in the next 12 to 24 hours, and
focus on severe weather, some possibly significant, and heavy
rain/flooding potential.
A fairly potent and compact PV anomaly/maximum centered over
northern NM this morning will track eastward across OK and AR
today and tonight. At the surface, low pressure will develop over
southwest OK this morning in response to the approaching upper
system, and will track into far northwest AR overnight. To the
south of the surface low, a Pacific front/dryline will sweep
across southern OK thru the day and into the evening.
The first round of storms, an MCS tracking across SE OK early this
morning, is what is left over from supercells that dropped big
hail over the western part of the state yesterday and last night.
This activity should continue east with a waning severe threat as
it moves out of the better elevated instability.
The next round is getting going over the Panhandles and western
KS. Storms will continue to develop and expand in coverage across
northern OK and southern KS as the morning wears on. This activity
will be forced by strengthening warm frontogenesis along the
elevated frontal zone oriented west-east along or just south of
the KS border and in advance of a developing 850-700mb low
pressure. Per the latest HRRR runs, storms will be oriented in
west to east bands as they move across NE OK and eventually into
NW AR this afternoon. As a result, storms could train over the
same areas and produce swaths of locally heavy rainfall and flash
flooding. For this reason, a flash flood watch has been issued for
a good portion of NE OK thru this evening, where confidence was
highest on heavy rainfall potential. The area may need to be
expanded based on newer data as the situation evolves. The HRRR
has some hints of updraft helicity in these bands as well, and
while these storms will be elevated, they could produce large
hail.
The surface based instability axis will nose up into SE OK late
this afternoon in advance of the front/dryline, possibly as far
north as I-40, and this is farther north than what was indicated
yesterday. Also as was mentioned yesterday, the axis will be
fairly narrow in SE OK just ahead of the front/dryline. Surface
based storms are expected to develop this afternoon as the cap
weakens from roughly I-40 southward, though coverage is more
uncertain and likely to be more isolated with southward extent.
Looking at the parameters, storms that can reside in the
instability axis for a period of time could produce all severe
hazards, including big hail and tornadoes. With forecast STP
values of 4-8, a strong tornado can't be ruled out. With deep
layer kinematic fields strengthening this afternoon as the basal
portion of the upper trough slides into the region, storms will be
moving at a pretty healthy clip toward the east/northeast. Thus,
as stated yesterday, the significant severe threat will likely be
limited in spatial and temporal extent as storms will probably
outpace the eastward moving but fairly narrow surface based
instability axis and become more elevated as they approach the AR
border. The severe threat should come to a fairly quick end from
west to east this evening. Some lingering showers and storms in
the deformation zone of the passing upper wave will continue
across NE OK and NW AR thru the night but likely without a severe
threat.
An upper wave passing thru the region in NW flow aloft will bring
another chance for showers and storms Thursday night and Friday.
The warm sector should remain to the south and east of area, and
thus elevated storms and a marginal hail threat to SE OK and W
Central AR should be the extent of it.
Looking farther down the road, ridging will be maintained over the
western CONUS and NW flow aloft downstream over the Plains. A cold
front will bring another chance of storms by next Tuesday.
Lacy
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>057-059>062-
064-067.
AR...None.
&&
AVIATION.....22Hazardous weather outlook, Apr 22, 5:26 AM CDT, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 AM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 AM CDT Wed Apr 22 2020 ...SEVERE STORMS AND FLOODING POSSIBLE TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Late this afternoon. SEVERE THUNDERSTORM. RISK...Elevated to Significant. AREA...Eastern Oklahoma. ONSET...This afternoon. AREA AT GREATEST RISK...Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 7 AM. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...After 7 AM. AREA AT GREATEST RISK...Along and north of I-44, west of highway 69 in northeast Oklahoma. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid Morning. DISCUSSION... There is an elevated to significant threat of severe storms across the region, mainly this afternoon and evening along and south of I-40 in east central and southeast Oklahoma. Large hail to tennis ball size, damaging winds and tornadoes, some possibly strong, are possible with any discrete cells across this region. Across northeast Oklahoma and northwest Arkansas, multiple rounds of storms are expected today, with mainly a large hail threat. In addition, storms could train over the same areas and produce swaths of locally heavy rainfall and increase the threat of flash flooding. Strong southeast winds are expected today as low pressure approaches the region. Winds may gust in the 30 to 40 mph range at times across northeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY THRU MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas, on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Local storm report, Apr 22, 8:38 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
838 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL CLEVELAND 36.31N 96.46W
04/22/2020 E1.00 INCH PAWNEE OK FIRE DEPT/RESCUE
&&
BLHLocal storm report, Apr 22, 8:45 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL 2 S SAND SPRINGS 36.11N 96.11W
04/22/2020 E1.75 INCH TULSA OK PUBLIC
PING PONG TO GOLF BALL SIZE HAIL IN AND AROUND PRATTVILLE
&&
BLHLocal storm report, Apr 22, 8:53 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
853 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL TULSA 36.13N 95.92W
04/22/2020 E1.00 INCH TULSA OK NWS EMPLOYEE
QUARTER SIZE HAIL LASTED 3 MINUTES AT 29TH AND PEORIA IN
TULSA.
&&
MEPLocal storm report, Apr 22, 8:58 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM HAIL TULSA 36.13N 95.92W
04/22/2020 M1.25 INCH TULSA OK TRAINED SPOTTER
AT 41ST AND 33RD
&&
PBSLocal storm report, Apr 22, 9:05 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
905 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL SAND SPRINGS 36.14N 96.11W
04/22/2020 E1.50 INCH TULSA OK BROADCAST MEDIA
PING PONT BALL HAIL AT 81ST WEST AND HWY 412
0845 AM HAIL TULSA 36.13N 95.92W
04/22/2020 E1.75 INCH TULSA OK BROADCAST MEDIA
GOLF BALL HAIL AT KTUL TV
0846 AM HAIL TULSA 36.13N 95.92W
04/22/2020 E1.75 INCH TULSA OK OTHER FEDERAL
GOLF BALL HAIL AT 31ST PEORIA
0846 AM HAIL TULSA 36.13N 95.92W
04/22/2020 E1.25 INCH TULSA OK STORM CHASER
HALF DOLLAR HAIL DOWNTOWN TULSA
0849 AM HAIL TULSA 36.13N 95.92W
04/22/2020 E1.50 INCH TULSA OK AMATEUR RADIO
QUARTER TO PING PONG BALL HAIL 9TH AND DETROIT
0850 AM HAIL TULSA 36.13N 95.92W
04/22/2020 E1.25 INCH TULSA OK EMERGENCY MNGR
HALF DOLLAR HAIL AT 4300 W EDISON
&&
BLHSpecial weather statement, Apr 22, 9:06 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
906 AM CDT Wed Apr 22 2020
OKZ049-221445-
Pushmataha OK-
906 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL
945 AM CDT...
At 906 AM CDT, a strong thunderstorm was located 4 miles southwest of
Snow, moving northeast at 45 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Albion... Clayton Lake State Park...
Snow... Nashoba...
Kosoma... Cloudy...
Dela... Finley...
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Oklahoma.
LAT...LON 3436 9566 3468 9506 3452 9494 3451 9494
3450 9505 3435 9505 3416 9554 3416 9556
TIME...MOT...LOC 1406Z 241DEG 37KT 3433 9546The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 8:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 45 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 29 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 37 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.